RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Glonti, Omar Aleksandrovich

Statistics Math-Net.Ru
Total publications: 8
Scientific articles: 8

Number of views:
This page:151
Abstract pages:948
Full texts:276
References:150
E-mail:

http://www.mathnet.ru/eng/person27428
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/210395

Publications in Math-Net.Ru
2016
1. O. A. Glonti, O. G. Purtukhiya, “On one integral representation of Brownian functional”, Teor. Veroyatnost. i Primenen., 61:1 (2016),  158–164  mathnet  mathscinet  zmath  elib; Theory Probab. Appl., 61:1 (2017), 133–139  isi  scopus
2010
2. Omar Glonti, Zaza Khechinashvili, “Geometric Gaussian martingales with disorder”, Theory Stoch. Process., 16(32):1 (2010),  44–48  mathnet  mathscinet  zmath
2006
3. O. A. Glonti, P. Harremöes, Z. Khechinashvili, F. Topsøe, “Nash equilibrium in a game of calibration”, Teor. Veroyatnost. i Primenen., 51:3 (2006),  537–551  mathnet  mathscinet  zmath  elib; Theory Probab. Appl., 51:3 (2007), 415–426  isi  scopus
2002
4. O. A. Glonti, “The Pricing of an Option That Is a Combination of Russian and Integral Russian Options”, Tr. Mat. Inst. Steklova, 237 (2002),  279–289  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 237 (2002), 270–280
1978
5. O. A. Glonti, “On a representation of the optimal filtering estimate for Markov processes, governed by stochastic integro-differential equations with partial derivatives”, Teor. Veroyatnost. i Primenen., 23:4 (1978),  856–861  mathnet  mathscinet  zmath; Theory Probab. Appl., 23:4 (1979), 824–829  isi
6. O. A. Glonti, “On mutual information of signals in transmission through a «noisy» feedback channel”, Teor. Veroyatnost. i Primenen., 23:2 (1978),  395–397  mathnet  mathscinet  zmath; Theory Probab. Appl., 23:2 (1979), 377–379
1970
7. O. A. Glonti, “Sequential filtering of components of a Markov chain in the case of singular diffusion matrix”, Teor. Veroyatnost. i Primenen., 15:4 (1970),  736–740  mathnet  mathscinet  zmath; Theory Probab. Appl., 15:4 (1970), 715–718
1965
8. O. A. Glonti, G. V. Tsitsishvili, N. A. Shishakov, “Arrangement of silver ions in ceolite $\mathrm{AgX}$”, Dokl. Akad. Nauk SSSR, 164:2 (1965),  368–370  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019